# SDR SIMA2011334006

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 22,557 hours, 16,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Pbe
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3734 THE CREW REPORTED THE AFT CABIN PERSONAL BREATHING EQUIPMENT COVER FELL OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED LOOSE PERSONAL BREATHING EQUIPMENT COVER AS REQUIRED IAW STANDARD MTX PRACTICES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
